Alert archive / Massachusetts / Small Craft Advisories in 2018
Small Craft Advisory 95, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jul 22, 2018, 2:05 AM EDT. It took effect at Jul 22, 2018, 4:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2018, 2:05 AM EDT (06:05 UTC)
- In effect from
- Jul 22, 2018, 4:00 AM EDT
- Expired
- Jul 22, 2018, 3:33 PM EDT
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
301 WHUS71 KBOX 220605 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 205 AM EDT Sun Jul 22 2018 ANZ231>234-251-221415- /O.CAN.KBOX.SC.Y.0094.000000T0000Z-180723T0300Z/ /O.NEW.KBOX.SC.Y.0095.180722T0800Z-180723T0600Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Massachusetts Bay and Ipswich Bay- 205 AM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 2 AM EDT Monday. * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. $$ ANZ235-237-250-254>256-221415- /O.EXT.KBOX.SC.Y.0094.000000T0000Z-180723T2200Z/ Rhode Island Sound-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 205 AM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY... * WINDS AND SEAS...Southeast winds 15 to 25 kt with gusts up to 30 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ236-221415- /O.EXT.KBOX.SC.Y.0094.180722T0800Z-180723T1800Z/ Narragansett Bay- 205 AM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY UNTIL 2 PM EDT MONDAY... * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 30 kt. Waves 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ230-221415- /O.EXT.KBOX.SC.Y.0094.180722T0800Z-180723T0600Z/ Boston Harbor- 205 AM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY UNTIL 2 AM EDT MONDAY... * WINDS AND SEAS...Southeast winds 10 to 15 kt with gusts up to 25 kt. Waves 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
2 follow-up statements
122 WHUS71 KBOX 221358 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 958 AM EDT Sun Jul 22 2018 ANZ235-237-250-254>256-222200- /O.CON.KBOX.SC.Y.0094.000000T0000Z-180723T2200Z/ Rhode Island Sound-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 958 AM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WINDS AND SEAS...Southeast winds 15 to 20 kt with gusts up to 25 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ236-222200- /O.CON.KBOX.SC.Y.0094.000000T0000Z-180723T1800Z/ Narragansett Bay- 958 AM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WINDS AND SEAS...Southeast winds 10 to 15 kt with gusts up to 25 kt. Waves 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231>234-251-222200- /O.CON.KBOX.SC.Y.0095.000000T0000Z-180723T0600Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Massachusetts Bay and Ipswich Bay- 958 AM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. $$ ANZ230-222200- /O.CON.KBOX.SC.Y.0094.000000T0000Z-180723T0600Z/ Boston Harbor- 958 AM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY... * WINDS AND SEAS...Southeast winds 10 to 15 kt with gusts up to 25 kt. Waves 1 to 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
395 WHUS71 KBOX 221933 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 333 PM EDT Sun Jul 22 2018 ANZ231>234-251-222045- /O.CAN.KBOX.SC.Y.0095.000000T0000Z-180723T0600Z/ Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Massachusetts Bay and Ipswich Bay- 333 PM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. Winds and seas have diminished below small craft advisory thresholds. Therefore...the small craft advisory has been cancelled. $$ ANZ230-222045- /O.CAN.KBOX.SC.Y.0094.000000T0000Z-180723T0600Z/ Boston Harbor- 333 PM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. Winds have diminished below small craft advisory thresholds. Therefore...the small craft advisory has been cancelled. $$ ANZ236-222045- /O.CAN.KBOX.SC.Y.0094.000000T0000Z-180723T1800Z/ Narragansett Bay- 333 PM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. Winds have diminished below small craft advisory thresholds. Therefore...the small craft advisory has been cancelled. $$ ANZ235-237-250-254>256-230345- /O.EXT.KBOX.SC.Y.0094.000000T0000Z-180724T0500Z/ Rhode Island Sound-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 333 PM EDT Sun Jul 22 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT TUESDAY... * WINDS AND SEAS...Southeast winds 10 to 20 kt with gusts up to 25 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ Frank For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 22, 1:58 AM EDT, 7 minutes earlier.
Area forecast discussion, Jul 22, 1:58 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
158 AM EDT Sun Jul 22 2018
.SYNOPSIS...
Low pressure with tropical moisture steering NW across the NE
CONUS with its attending warm front sweeping New England into
today. This setup will bringing showers and thunderstorms with
torrential downpours and gusty winds. Bermuda high pressure
then builds west toward southern New England next week bringing
tropical humidity and warm temperatures. Scattered showers and
thunderstorms are possible Monday and again Thursday with drier
conditions likely Tuesday and Wednesday.
&&
.NEAR TERM /THROUGH TODAY/...
2 am update...
*/ Right now...
Monitoring heavy rain wrapping inwards with collocated anomalous
axes of high precipitable waters and convergent low-level winds.
Lifting N across NJ, various rain gauge networks reported rainfall
rates of 1.0 to 1.5 inches with storm total amounts generally
around 0.5 to 1.5 inches, locally higher amounts. Meanwhile
closer to the main area of low pressure, the Baltimore / DC area
has been doused with generally 4 to 5 inches with locally higher
amounts.
Visibility and clouds dropping along the S-coast as the first
initial bands wrap into S New England over SW CT. E/SE winds
also strengthening with reports of gusts around 25 to 30 mph in
and around Long Island.
This activity edging towards us into the early morning hours.
Just one or two tenths of precipitation being reported over S/SW
CT, however expecting all elements to increase in intensity and
areal coverage and ceilings and visibilities drop towards the
early morning hours.
*/ Highlights...
- Showers / embedded t'storms with pockets of torrential rainfall
- Main concern: localized flash flooding, especially urban centers
- Otherwise: low risk for a severe t'storm or two
- High surf / dangerous rip currents along the S coast
*/ Take-Aways...
Bands of showers / embedded thunderstorms through this afternoon.
Torrential rainfall and localized urban flash flooding remains
the biggest concern, but the low risk continues for an isolated
severe thunderstorm or two with the potential of producing
damaging winds, not ruling out the very low threat of a brief
tornadic / waterspout spin-up.
*/ Overview...
Anomalous precipitable water and low-level jet axes will focus S to
N across areas of S New England early this morning and much of the
day. A tropical environment any nudge upon which, whether low-level
convergent wind driven and/or destabilizing, undoubtedly will yield
torrential rainfall and the threat of localized flash flooding. That
is our main concern given a forecast band of rain with pockets of
heavier rain, 1-2"/hr rainfall rates, and embedded thunderstorms. A
deep S-N moist axis with a significantly deep warm column signaling
efficient rainfall processes, unclear exactly where this will setup
however concern across urban corridors given the potential of seeing
over 2-3 inches if not more in a short period of time. Uncertainty,
no flash flood watch will be hoisted with this event, handle threats
with short-fused advisory / warning products. Watching closely any
training elements.
Otherwise, a low risk continues for an isolated severe thunderstorm
or two with the potential of producing damaging winds, as well as
the very low threat of a tornadic / waterspout spin-up. High shear,
low instability environment as well as the potential for terrain-
induced circulations, while a very low probability, the threat is
there with any thunderstorms that will bear watching. Expect threats
to extend through today given potential daytime destabilization and
subtle synoptic forcing, noting that behind the warm front is a mid-
level dry slot with lower K-indices. Focus upon the S-N deep, moist
environment, conditionally unstable, where wet microbursts will be
possible in addition to heavy rain mixing down faster winds aloft to
the surface.
Lastly, wind and wave action associated with such an anomalous setup
a high surf advisory continues for S-coastal ocean exposed beaches,
Cape and Islands included, today. Persistent strong S winds with
gusts up around 30 mph yielding S-coastal 6 to 9 foot seas, there's
the potential for high surf / dangerous rip currents on these ocean
exposed beaches.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM MONDAY/...
Unsettled, tropical environment continues, pushed W per a building
Atlantic H5 ridge. Rising heights, subsidence and drier air rotate
clockwise round the ridge of high pressure into New England shunting
the deep tropically moist and anomalous low-level wind axes W, again
any nudge upon which should induce scattered shower / thunderstorm
activity along with pockets of heavy rain. Downward trend indicative
in model forecast K indices. Localized flash flood threat continues
with concern for urban corridors. Otherwise muggy. Will continue to
experience oppressive humidity with 70+ dewpoints as temperatures
remain mild overnight, warming into the 80s Monday.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Highlights...
* Tropical humidity through at least Thursday
* Greatest risk for showers/T-storms Sun ngt-Mon & again Thu
* Drier weather possible Tue and Wed
Monday...
Anomalous subtropical ridge retrogrades westward into New England
with 594 dam heights into the region! These rising heights shifts
tropical moisture plume westward into NY state as the day
progresses. Thus drier weather advecting into the area from east to
west as seen in model PWAT and K indices fields decreasing. Yes, not
your typical advection pattern. So risk for showers in the morning
and then a drying trend from off the ocean into eastern MA trending
westward in the afternoon. Given rising heights/warming temps aloft
will not include thunder in the forecast. Very tropical feel to the
day with highs 80-85 and dew pts in the mid 70s!
Tuesday and Wednesday...
Good agreement among ensembles and deterministic data sets for
subtropical ridge to continue building westward into New England
with 500 mb heights of 591-594 dam across southern New England. This
will shunt tropical moisture plume north and west of our region.
Thus Tue and Wed could turn out to be mainly dry given subsidence
and deep layer dry air aloft. However can/t rule out a few tropical
isolated low top showers. Tropical airmass will remain over the
region with highs 80-85 and dew pts 70-75. Other than some patchy
morning fog possible, could be looking at two good beach days
especially across Cape Cod and Nantucket, closest to the subtropical
ridge...a taste of Bermuda weather.
.
Thursday...
Ensembles and deterministic guidance both suggest northern stream
trough enters the Great lakes. This provides cyclonic flow into New
England along with cold front approaching New England. Thus
probability of showers and T-storms on the increase. Warm and humid
conditions continue with highs 80-85 and dew pts 70-75.
Friday...
Ensembles suggest FROPA sometime Fri-Sat time period so expecting
the tropical humidity to finally break. However still warm with
ensembles offering +16C or so at 850 mb over New England.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Monday/...Moderate confidence.
Through Sunday...
Lowering conditions SE-NW through morning, holding through midday,
some improvement possible late. MVFR-LIFR with respect to CIGs
and VSBYs. Associated band of widespread -RA with embedded RA/+RA
and/or TSRA sweeping E/NE. Heavier elements undoubtedly yielding
IFR-LIFR conditions. LLWS threats out ahead of the band with around
S/SE 40 kts at 2 kft agl, mainly around 8z-16z, as S/SE winds
increase, sustained around 10 to 15 kts with gusts up as high as
30 kts, strongest winds along S/SE coastal New England.
Sunday night into Monday...
SCT -RA/RA elements, possible embedded +RA/TSRA. Continued MVFR-
LIFR threats with respect to CIGs and VSBYs. May see an improving
trend W to E especially on Monday, conditions lifting to low-end
VFR and -RA/RA concluding. Greater focus of -RA and lower conditions
shifting towards the CT River Valley.
KBOS Terminal...
Looking at roughly a 13-17z timeframe of worst conditions with
RA/+RA elements, potential embedded TSRA. Due to isolated to
scattered nature of TSRA, will forego any mention in the TAF for now.
KBDL Terminal...
Looking at roughly a 8-12z timeframe of worst conditions with
RA/+RA elements, potential embedded TSRA. Due to isolated to
scattered nature of TSRA, will forego any mention in the TAF for now.
Outlook /Monday Night through Thursday/...
Monday Night: Mainly MVFR, with local IFR possible. Chance
SHRA.
Tuesday through Tuesday Night: Mainly VFR, with areas MVFR
possible. Chance SHRA.
Wednesday: Mainly MVFR, with areas VFR possible. Chance SHRA.
Wednesday Night: Mainly MVFR, with areas VFR possible. Chance
SHRA, slight chance TSRA.
Thursday: MVFR. Breezy. Chance SHRA, slight chance TSRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Monday/...Moderate confidence.
Today...
Anomalous S low level jet will allow seas to build across our
S waters to between 5 and 10 feet across our open waters today.
This a result of E/SE gusts 20 to 30 kts. Already 7-8 foot seas
being reported S of W Long Island with such gusty winds.
Rain, heavy at times, with embedded thunderstorms through the
morning hours, continuing along a S-N band into afternoon
especially over the E-half of New England. Lower visibility in
addition to fog over the waters.
Sunday Night into Monday...
Atlantic high building back W overnight into Monday, wind gusts
should diminish slightly as drier weather builds in over the
waters from the E. This will allow conditions in the inner-
waters to subside, however seas will remain heightened over the
outer waters resulting in small crafts to continue.
Outlook /Monday Night through Thursday/...
Monday Night: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers.
Tuesday through Tuesday Night: Winds less than 25 kt. Seas up
to 5 ft.
Wednesday: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers.
Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers, slight chance of
thunderstorms.
Thursday: Winds less than 25 kt. Local rough seas. Chance of
rain showers, slight chance of thunderstorms.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Surf Advisory from 8 AM this morning to 7 PM EDT this
evening for MAZ020-022>024.
RI...High Surf Advisory from 8 AM this morning to 7 PM EDT this
evening for RIZ006>008.
MARINE...Small Craft Advisory until 2 AM EDT Monday for ANZ230>234-251.
Small Craft Advisory until 2 PM EDT Monday for ANZ236.
Small Craft Advisory until 6 PM EDT Monday for ANZ235-237-250-
254>256.
&&
SYNOPSIS...Nocera/Sipprell
NEAR TERM...Sipprell
SHORT TERM...Sipprell
LONG TERM...Frank/Nocera
AVIATION...Nocera/Sipprell
MARINE...Nocera/SipprellHazardous weather outlook, Jul 21, 2:58 PM EDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 258 PM EDT Sat Jul 21 2018 CTZ002>004-MAZ002>019-021-026-RIZ001>005-221900- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Plymouth MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- 258 PM EDT Sat Jul 21 2018 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is the risk for very localized urban flash flooding early Sunday morning through Sunday afternoon anywhere west of the Cape Cod Canal. This would occur if 1 to 2 inches of rain occurred in less than an hour in our typically prone locations. The overall severe weather threat on Sunday is low...but an isolated thunderstorm or two with gusty winds is possible. The threat for a brief tornado/waterspout appears to be diminishing...but still can not be completely ruled out. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ020-022>024-RIZ006>008-221900- Southern Bristol MA-Barnstable MA-Dukes MA-Nantucket MA- Washington RI-Newport RI-Block Island RI- 258 PM EDT Sat Jul 21 2018 ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM TO 7 PM EDT SUNDAY... This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is the risk for very localized urban flash flooding early Sunday morning through Sunday afternoon anywhere west of the Cape Cod Canal. This would occur if 1 to 2 inches of rain occurred in less than an hour in our typically prone locations. The overall severe weather threat on Sunday is low...but an isolated thunderstorm or two with gusty winds is possible. The threat for a brief tornado/waterspout appears to be diminishing...but still can not be completely ruled out. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230>237-250-251-254>256-221900- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 258 PM EDT Sat Jul 21 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is the low risk for a few strong thunderstorms with gusty winds on Sunday and a brief waterspout can not be ruled out. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Frank For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:06 AM EDT | Special Marine Warning | BOX | 114 min | |
| Jul 22, 6:23 AM EDT | Special Marine Warning | BOX | 82 min | |
| Jul 22, 8:08 AM EDT | Special Marine Warning | BOX | 82 min | |
| Jul 22, 9:24 AM EDT | Special Marine Warning | BOX | 96 min | |
| Jul 22, 7:15 AM EDT | Areal Flood Advisory | BOX | Kent, Providence, Washington | 2 hr |
Nearby
Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.